In this paper we prove existence and blow-up results for a class of filtration equations in presence of suitable reaction terms. In particular we cover the case of principal part of fast diffusion type.

Existence and Blow-up Results for Fast Diffusion Equations with Nonlinear Sources / Giachetti, Daniela; Porzio, Maria Michaela. - In: ADVANCED NONLINEAR STUDIES. - ISSN 1536-1365. - 10:1(2010), pp. 131-160.

Existence and Blow-up Results for Fast Diffusion Equations with Nonlinear Sources

GIACHETTI, Daniela;PORZIO, Maria Michaela
2010

Abstract

In this paper we prove existence and blow-up results for a class of filtration equations in presence of suitable reaction terms. In particular we cover the case of principal part of fast diffusion type.
blow-up; fast diffusion; nonlinear parabolic equations; nonlinear sources
01 Pubblicazione su rivista::01a Articolo in rivista
Existence and Blow-up Results for Fast Diffusion Equations with Nonlinear Sources / Giachetti, Daniela; Porzio, Maria Michaela. - In: ADVANCED NONLINEAR STUDIES. - ISSN 1536-1365. - 10:1(2010), pp. 131-160.
File allegati a questo prodotto
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/11573/229901
 Attenzione

Attenzione! I dati visualizzati non sono stati sottoposti a validazione da parte dell'ateneo

Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 0
  • ???jsp.display-item.citation.isi??? 0
social impact